Majorzation and singular values

Bapat, R. B. (1987) Majorzation and singular values Linear and Multilinear Algebra, 21 (3). pp. 211-214. ISSN 0308-1087

Full text not available from this repository.

Official URL:

Related URL:


A majorization result is proved which involves the singular values of a matrix Aand those of ΣDkAEk Where Dk, Ek are arbitrary matrices of the same order. The result generalizes previous majorization results concerning eigenvalues of hermitian matrices.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:78320
Deposited On:19 Jan 2012 06:31
Last Modified:19 Jan 2012 06:31

Repository Staff Only: item control page